TU Darmstadt / ULB / TUbiblio

Structured models of cell migration incorporating molecular binding processes

Domschke, Pia and Trucu, Dumitru and Gerisch, Alf and Chaplain, Mark A. J. (2017):
Structured models of cell migration incorporating molecular binding processes.
In: Journal of Mathematical Biology, pp. 1517-1561, 75, (6-7), ISSN 0303-6812, DOI: 10.1007/s00285-017-1120-y, [Online-Edition: https://doi.org/10.1007/s00285-017-1120-y],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Domschke, Pia and Trucu, Dumitru and Gerisch, Alf and Chaplain, Mark A. J.
Title: Structured models of cell migration incorporating molecular binding processes
Language: German
Journal or Publication Title: Journal of Mathematical Biology
Volume: 75
Number: 6-7
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 06 Aug 2018 07:42
DOI: 10.1007/s00285-017-1120-y
Official URL: https://doi.org/10.1007/s00285-017-1120-y
Export:

Optionen (nur für Redakteure)

View Item View Item